# SDR AALA202408054155

- Difficulty date: June 27, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 70,679 hours, 33,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347656700000
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CORROSION INTERNAL STRUCTURE ON WEB LOCATED BETWEEN FR 58 AND FR 59 AT LEVEL STR 38L IN AFT CARGO COMPARTMENT. REPLACED NEW WEB AND FASTENERS PER SRM 51-42-11-801.
